Alert archive / Nebraska / Wind Advisories in 2011
Wind Advisory 20, NWS Hastings, NE
NWS Hastings, NE issued this wind advisory at Nov 1, 2011, 3:41 PM CDT for 19 counties in Nebraska; 6 counties in Kansas. It took effect at Nov 2, 2011, 12:00 AM CDT. It was in force for 25 min.
The area
The counties it named.
The facts
- Issued
- Nov 1, 2011, 3:41 PM CDT (20:41 UTC)
- In effect from
- Nov 2, 2011, 12:00 AM CDT
- Expired
- Nov 2, 2011, 12:25 AM CDT
- In force
- 25 min
- Issued by
- NWS Hastings, NE
All 25 counties
Jewell County, KS, Mitchell County, KS, Osborne County, KS, Phillips County, KS, Rooks County, KS, Smith County, KS, Adams County, NE, Buffalo County, NE, Clay County, NE, Fillmore County, NE, Franklin County, NE, Greeley County, NE, Hall County, NE, Hamilton County, NE, Harlan County, NE, Howard County, NE, Kearney County, NE, Merrick County, NE, Nance County, NE, Nuckolls County, NE, Phelps County, NE, Polk County, NE, Thayer County, NE, Webster County, NE, York County, NE
The radar
The Grand Island radar (KUEX), 13 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.7 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1318 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
785 WWUS73 KGID 012041 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 341 PM CDT TUE NOV 1 2011 NEZ040-041-047>049-061>064-073>077-020500- /O.NEW.KGID.WI.Y.0020.111102T0500Z-111102T1700Z/ GREELEY-NANCE-HOWARD-MERRICK-POLK-BUFFALO-HALL-HAMILTON-YORK- PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE- INCLUDING THE CITIES OF...FULLERTON...ST. PAUL...CENTRAL CITY... OSCEOLA...KEARNEY...GRAND ISLAND...AURORA...YORK...HOLDREGE... MINDEN...HASTINGS...CLAY CENTER...GENEVA 341 PM CDT TUE NOV 1 2011 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CDT WEDNESDAY. * TIMING...NORTH WINDS WILL INCREASE OVERNIGHT AND WILL REMAIN STRONG WEDNESDAY MORNING...BEFORE SUBSIDING DURING THE AFTERNOON. * WINDS...NORTH WINDS WILL AVERAGE 25 TO 35 MPH AND GUST TO 45 MPH. * IMPACTS...THE GUSTY WINDS COMBINED WITH RAIN AND SNOW ON WEDNESDAY MAY CAUSE VISIBLITY RESTRICTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KSZ005>007-017>019-NEZ083>087-020500- /O.NEW.KGID.WI.Y.0020.111102T0900Z-111103T0000Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ALMA...FRANKLIN... RED CLOUD...SUPERIOR...NELSON...HEBRON 341 PM CDT TUE NOV 1 2011 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 7 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 7 PM CDT WEDNESDAY. * TIMING...NORTH WINDS WILL INCREASE OVERNIGHT AND WILL REMAIN STRONG ALL DAY ON WEDNESDAY. WIND SPEEDS WILL DECREASE WEDNESDAY EVENING. * WINDS...NORTH WINDS WILL AVERAGE 25 TO 35 MPH AND GUST TO 45 MPH. * IMPACTS...THE GUSTY WINDS COMBINED WITH RAIN AND SNOW ON WEDNESDAY MAY CAUSE VISIBLITY RESTRICTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
2 follow-up statements
902 WWUS73 KGID 020348 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 1048 PM CDT TUE NOV 1 2011 NEZ040-041-047>049-061>064-073>077-021200- /O.CON.KGID.WI.Y.0020.111102T0500Z-111102T1700Z/ GREELEY-NANCE-HOWARD-MERRICK-POLK-BUFFALO-HALL-HAMILTON-YORK- PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE- INCLUDING THE CITIES OF...FULLERTON...ST. PAUL...CENTRAL CITY... OSCEOLA...KEARNEY...GRAND ISLAND...AURORA...YORK...HOLDREGE... MINDEN...HASTINGS...CLAY CENTER...GENEVA 1048 PM CDT TUE NOV 1 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CDT WEDNESDAY. * TIMING...NORTH WINDS WILL INCREASE OVERNIGHT AND WILL REMAIN STRONG WEDNESDAY MORNING...BEFORE SUBSIDING DURING THE AFTERNOON. * WINDS...NORTH WINDS WILL AVERAGE 25 TO 35 MPH AND GUST TO 45 MPH. * IMPACTS...THE GUSTY WINDS COMBINED WITH RAIN AND SNOW ON WEDNESDAY MAY CAUSE VISIBILITY RESTRICTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KSZ005>007-017>019-NEZ083>087-021200- /O.CON.KGID.WI.Y.0020.111102T0900Z-111103T0000Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ALMA...FRANKLIN... RED CLOUD...SUPERIOR...NELSON...HEBRON 1048 PM CDT TUE NOV 1 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM CDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM CDT WEDNESDAY. * TIMING...NORTH WINDS WILL INCREASE OVERNIGHT AND WILL REMAIN STRONG ALL DAY ON WEDNESDAY. WIND SPEEDS WILL DECREASE WEDNESDAY EVENING. * WINDS...NORTH WINDS WILL AVERAGE 25 TO 35 MPH AND GUST TO 45 MPH. * IMPACTS...THE GUSTY WINDS COMBINED WITH RAIN AND SNOW ON WEDNESDAY MAY CAUSE VISIBILITY RESTRICTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
418 WWUS73 KGID 020525 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 1225 AM CDT WED NOV 2 2011 NEZ040-041-047>049-061>064-073>077-020630- /O.CAN.KGID.WI.Y.0020.000000T0000Z-111102T1700Z/ GREELEY-NANCE-HOWARD-MERRICK-POLK-BUFFALO-HALL-HAMILTON-YORK- PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE- INCLUDING THE CITIES OF...FULLERTON...ST. PAUL...CENTRAL CITY... OSCEOLA...KEARNEY...GRAND ISLAND...AURORA...YORK...HOLDREGE... MINDEN...HASTINGS...CLAY CENTER...GENEVA 1225 AM CDT WED NOV 2 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS CANCELLED THE WIND ADVISORY. STRONG WINDS OF 20 TO 35 MPH...WITH GUSTS TO NEAR 45 MPH...ARE STILL EXPECTED WEDNESDAY...HOWEVER THESE WINDS WILL ALSO BE ACCOMPANIED BY SNOWFALL. AS A RESULT...A WINTER WEATHER ADVISORY HAS REPLACED THE WIND ADVISORY. PLEASE SEE THE LATEST WINTER WEATHER ADVISORY PRODUCT FOR FURTHER DETAILS. $$ KSZ005>007-017>019-NEZ083>087-020630- /O.CAN.KGID.WI.Y.0020.111102T0900Z-111103T0000Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ALMA...FRANKLIN... RED CLOUD...SUPERIOR...NELSON...HEBRON 1225 AM CDT WED NOV 2 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS CANCELLED THE WIND ADVISORY. STRONG WINDS OF 20 TO 35 MPH...WITH GUSTS TO NEAR 45 MPH...ARE STILL EXPECTED WEDNESDAY...HOWEVER THESE WINDS WILL ALSO BE ACCOMPANIED BY SNOWFALL. AS A RESULT...A WINTER WEATHER ADVISORY HAS REPLACED THE WIND ADVISORY. PLEASE SEE THE LATEST WINTER WEATHER ADVISORY PRODUCT FOR FURTHER DETAILS. $$ BRYANT
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this wind advisory went out at Nov 1, 12:19 PM CDT, 3 hours 22 minutes earlier.
Area forecast discussion, Nov 1, 12:19 PM CDT, 3 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 1219 PM CDT TUE NOV 1 2011 .AVIATION...18Z TAF. CLOUDS WILL INCREASE/THICKEN DURING THE TAF PERIOD AS STRONG COLD FRONT MOVES THROUGH OVERNIGHT. GUSTY NORTHERLY WINDS OVER 25KTS THIS AFTERNOON WILL SUBSIDE BRIEFLY THIS EVENING BUT WILL INCREASE AGAIN AFTER 06Z AS STRONGER COLD FRONT ARRIVES. WIND GUSTS OVER 30KTS ARE EXPECTED TONIGHT INTO WEDNESDAY MORNING. CHANCES FOR RAIN INCREASE TOWARD 12Z AND RAIN MAY MIX WITH SNOW DURING THE MID MORNING HOURS. GROUND AND LOW LEVEL TEMPS SHOULD REMAIN ABOVE FREEZING WITH LITTLE IF ANY SNOW EXPECTED TO ACCUMULATE. CIGS ARE MAINLY EXPECTED TO BE IN THE MVFR CATEGORY BUT MAY DROP TO IFR DURING TIMES OF PCPN. && PREV DISCUSSION... /ISSUED 328 AM CDT TUE NOV 1 2011/ SHORT TERM...TONIGHT THROUGH 12Z FRIDAY. EARLY MORNING SURFACE ANALYSIS PLACED A COLD FRONT FROM PARTS OF CENTRAL SOUTH DAKOTA INTO EASTERN WYOMING. THE FRONT IS EXPECTED TO MOVE SOUTHEAST AND REACH WESTERN PORTIONS OF THE FORECAST AREA TOWARDS 12Z...HOWEVER IT DOES NOT CLEAR THE SOUTHEAST PORTION OF THE CWA UNTIL MID TO LATE AFTERNOON. THIS WILL CREATE A TRICKY TEMPERATURE FORECAST WITH H85 TEMPERATURES NEAR +16 DEGREES CELSIUS AHEAD OF THE FRONT...BUT THEY FALL NEARLY 10 DEGREES BEHIND THE BOUNDARY BY MID AFTERNOON IN NORTH AND EAST PORTIONS OF THE FORECAST AREA. WILL GO WITH ABOUT A 10 DEGREE GRADIENT IN HIGH TEMPERATURES WITH READINGS IN THE UPPER 50S TO NEAR 60 IN THE NORTH AND WEST...WITH UPPER 60S ACROSS THE SOUTHEAST. ATTENTION TONIGHT INTO WEDNESDAY SHIFTS TO RAIN/SNOW CHANCES AS A MID/UPPER TROUGH CURRENTLY LOCATED OVER THE WESTERN CONUS SHIFTS EASTWARD INTO THE REGION. THE MODELS ARE STILL IN GOOD AGREEMENT THAT THIS SYSTEM WILL BE A PRECIPITATION PRODUCER FOR THE ENTIRE FORECAST AREA. A RESPECTABLE AREA OF MID LEVEL FRONTOGENETIC FORCING SHIFTS ACROSS THE FORECAST AREA AS A 100KT JET MAX ROUNDS THE BASE OF THE UPPER TROUGH. THE MAJORITY OF SHORT TERM MODEL SOLUTIONS SHOW PRECIPITATION SPREADING ACROSS THE REGION TONIGHT INTO WEDNESDAY...AND HAVE KEPT THE HIGH POPS IN PLACE. THE BULK OF THE PRECIPITATION SHOULD REMAIN WEST OF THE FORECAST AREA THROUGH THIS EVENING...HOWEVER MODEL GENERATED VERTICAL MOTION INCREASES IN THE WESTERN PARTS OF THE FORECAST AREA TOWARDS 02.06Z WITH CROSS SECTIONS OF RELATIVE HUMIDITY SHOWING THE LOW TO MID LEVELS OF THE ATMOSPHERIC COLUMN BECOMING NEARLY SATURATED. WILL SHOW A SMALL POP IN THE NORTH AND WEST THIS EVENING...AND THEN INCREASE POPS AFTER 06Z AS THE STRONGER LIFT/FORCING BEGINS TO SHIFT ACROSS THE AREA. PRECIPITATION TYPE WILL BE ANOTHER CONCERN WITH THE MAIN QUESTION REVOLVING AROUND WILL THERE BE SNOW...AND IF SO...HOW MUCH. INITIALLY THIS EVENING...IF PRECIPITATION DOES FORM IT SHOULD BE RAIN WITH THE COLDER AIR STILL LOCATED JUST WEST OF THE FORECAST AREA. OVERNIGHT...THE COLDER AIR SPREADS SOUTHEASTWARD WITH H85 TEMPERATURES FALLING BELOW FREEZING ACROSS THE NORTHWEST HALF OF THE FORECAST AREA. THE COLDER AIR THEN CONTINUES ACROSS THE REMAINDER OF THE FORECAST AREA ON WEDNESDAY. H85 TEMPERATURES AS USUAL DO NOT TELL THE ENTIRE STORY...AND HAVE LOOKED AT PROXIMITY SOUNDINGS TO SHED SOME LIGHT INTO THE PRECIPITATION TYPE DILEMMA. THERE SHOULD BE ENOUGH COLD AIR ALOFT IN THE SATURATED LAYER TO INTRODUCE ICE INTO THE ATMOSPHERIC COLUMN...BUT WITH TEMPERATURES INITIALLY STAYING ABOVE FREEZING IN ROUGHLY THE LOWEST 1KFT...THE SNOW COULD MELT TO RAIN. LATE TONIGHT INTO WEDNESDAY MORNING...TEMPERATURES EVENTUALLY COOL IN THE LOWEST 1KFT AND THAT SHOULD LEAD TO AT LEAST A RAIN/SNOW MIX OR PERHAPS A CHANGE OVER TO SNOW. THIS BRINGS UP THE QUESTION OF SNOW ACCUMULATIONS...AND IT APPEARS THAT SURFACE WET BULB TEMPERATURES STAY JUST ABOVE FREEZING...WHILE THE NAM EVEN WARMS THEM BACK INTO THE MID 30S AGAIN DURING THE DAY ON WEDNESDAY. THIS SHOULD HELP LIMIT SNOW ACCUMULATIONS...THOUGH THERE COULD BE SOME LIGHT ACCUMULATIONS ON GRASSY SURFACES. OVERALL...WILL ONLY SHOW A TENTH OF TWO OF ACCUMULATION IN MOST LOCATIONS...HOWEVER IN THE NORTH AND WEST WHERE THE SNOW WILL FALL DURING THE NIGHT TIME AND EARLY MORNING HOURS...WILL STAY WITH AMOUNTS AROUND AN INCH OR SO. WINDS WILL BE ANOTHER ISSUE TO DEAL WITH ON WEDNESDAY...AND NORTHERLY WINDS COULD AT TIME PUSH CLOSE TO ADVISORY LEVELS. MOMENTUM TRANSFER FROM NAM BUFR SOUNDINGS SHOW NEARLY 40KTS OF WIND AT THE TOP OF THE MIXED LAYER WITH A TIGHT SURFACE PRESSURE GRADIENT IN PLACE...ESPECIALLY ACROSS SOUTHERN PARTS OF THE FORECAST AREA. ONCE THIS SYSTEM MOVES THROUGH...DRIER WEATHER WILL REMAIN IN PLACE FOR THE REMAINDER OF WEDNESDAY NIGHT INTO THURSDAY. AN UPPER RIDGE BUILDS INTO THE CENTRAL UNITED STATES WITH SURFACE HIGH PRESSURE ALSO CROSSING THE AREA. COLD TEMPERATURES ARE EXPECTED WEDNESDAY NIGHT WITH LOWS IN THE TEENS AND 20S. HIGHS ON THURSDAY WILL ALSO STAY SOME 10 DEGREES BELOW SEASONAL NORMS WITH HIGHS IN THE MID TO UPPER 40S. LONG TERM...FRIDAY THROUGH MONDAY. THE OVERALL WEATHER STORY WILL CENTER AROUND COOLER THAN NORMAL HIGH TEMPERATURES AND TWO STORM SYSTEMS THAT COULD BRING PRECIPITATION TO THE REGION. THURSDAY WILL STILL BE A COOL DAY BEHIND THE DEPARTING WEDNESDAY STORM SYSTEM. NORMAL HIGH TEMPERATURES FOR THIS TIME OF YEAR ARE IN THE UPPER 50S...BUT HIGHS ON THURSDAY ALTHOUGH WARMER THAN WEDNESDAY WILL STILL ONLY BE IN THE 40S. DRY WEATHER IS EXPECTED ON THURSDAY. FRIDAY...SOUTH WINDS AT THE SFC AND AN UPPER LEVEL RIDGE WILL HELP TO WARM THINGS UP A BIT MORE...WITH HIGHS BACK INTO THE 50S BY FRIDAY AFTERNOON. SATURDAY...A DEEP PROGRESSIVE UPPER TROUGH AND ASSOCIATED 500 MB VORT MAX WILL BEGIN TO SWING OUT OF THE DESERT SOUTHWEST ON SATURDAY. FORECAST MODELS CONTINUE TO BE IN AT LEAST DECENT AGREEMENT THAT THE LOW WILL TAKE A HARD TURN TO THE NORTHEAST AND EVEN NORTH NORTHEAST AS IT ENTERS THE PLAINS. CURRENT MODEL PROJECTIONS CONTINUE TO DRY SLOT MUCH OF OUR CWA WITH THE SFC LOW TRACKING NEARLY OVERHEAD. THIS DOES NOT MEAN WE WILL SEE NOTHING...JUST SIMPLY THAT THE CHANCES OF APPRECIABLE PRECIPITATION ARE LOW WITH THE MORE NOTEWORTHY RAIN AND SNOW LOCATED NORTH OF THE LOW ACROSS NORTHWEST NEBRASKA INTO THE DAKOTAS. THIS ALSO PLACES US ON THE WARM SIDE OF THE STORM SYSTEM SO THAT ANY PRECIPITATION THAT DOES FALL WOULD LIKELY BE RAIN WITH HIGHS IN THE 50S. HOWEVER...THIS STORM SYSTEM IS CURRENTLY OVER THE ALASKA ALEUTIAN ISLANDS AND WILL NOT BE UNDER THE BETTER SAMPLING NETWORK OF THE PACIFIC NORTHWEST UNTIL WEDNESDAY NIGHT OR THURSDAY. CONSEQUENTLY...THE STORM TRACK WILL NEED TO BE CLOSELY MONITORED IN THE COMING DAYS AS A SOUTHWARD SHIFT WOULD INCREASE OUR PRECIPITATION CHANCES AND MAKE THE PRECIPITATION TYPE FORECAST A BIT MORE CHALLENGING. EVEN IF THE STORM TRACK ENDED UP FURTHER SOUTH...IT WOULD LIKELY BE DUE TO A DEEPENING AND SLOW DOWN OVER THE ROCKIES SO SATURDAY COULD STILL BE A DECENT DAY...BUT SATURDAY NIGHT WOULD THEN BE MORE QUESTIONABLE. THE NEXT STORM SYSTEM WILL FOLLOW QUICKLY BEHIND THE SATURDAY SYSTEM AND COULD BRING THE POSSIBILITY OF RAIN BACK INTO THE PICTURE BY MONDAY. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. &&
Hazardous weather outlook, Nov 1, 4:36 AM CDT, 11 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 436 AM CDT TUE NOV 1 2011 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 021200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 436 AM CDT TUE NOV 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT. RAIN MAY MIX WITH OR CHANGE TO SNOW LATE TONIGHT WEST OF A LINE FROM FULLERTON TO BEAVER CITY. LIGHT SNOW ACCUMULATIONS AROUND HALF AN INCH ARE POSSIBLE WEST OF A LINE FROM ORD TO LEXINGTON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A MIX OF RAIN AND SNOW WILL CONTINUE WEDNESDAY INTO WEDNESDAY EVENING. LIGHT SNOW ACCUMULATIONS REMAIN POSSIBLE...MAINLY WEST OF A LINE FROM GREELEY TO HOLDREGE...WHERE AMOUNTS OF UP TO ONE INCH MAY OCCUR. THE COMBINATION OF ANY FALLING SNOW COMBINED WITH EXPECTED NORTH WIND GUSTS OF 35 MPH COULD CAUSE VISIBILITY RESTRICTIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
The office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 1, 3:34 PM CDT | Winter Weather Advisory | GID | Dawson, Furnas, Gosper, Sherman, Valley | 9 hr |
Nearby
Wind Advisories in Nebraska, 2011Wind Advisories in Kansas, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.